Scattering from multiple grooves in the inner conductor of a coaxial line

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 188
  • Download : 0
A problem of electromagnetic-wave scattering from multiple grooves in the inner conductor of a coaxial line is theoretically solved. Simultaneous equations for the discrete modal coefficients are formulated by utilizing the Fourier transform. The reflection and transmission coefficients are obtained in numerically efficient fast-convergent series. Numerical computations are performed to show the frequency characteristics of the reflection and transmission coefficients in terms of the groove geometry.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
2000-07
Language
English
Article Type
Article
Citation

IEEE TRANSACTIONS ON MICROWAVE THEORY AND TECHNIQUES, v.48, no.7, pp.1151 - 1153

ISSN
0018-9480
URI
http://hdl.handle.net/10203/69087
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0